# SDR CA031105006

- Difficulty date: July 28, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Buss Bar
- Part number: 697070212
- Condition: Shorted
- Location: Nr 6 Blade
- Component: Hub Assy, 697071234
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE AC GEN NR 2 CAUTION LIGHT CAME ON TOGETHER WITH (PROP DEICE) CAUTION LIGHT. GEN AND PROP DEICE RESET ACC. TO QRH. AFTER APPROX. 5-10 SEC. BOTH (AC GEN NR 1) AND (AC GEN NR 2) CAUTION LIGHTS CAME ON WITH ASSOCIATED BUS FAULT CAUTION LIGHTS. 2ND ATTEMPT TO RESET GEN NOT TRIED. DESCENT STARTED TO LEAVE ICING COND. AFTER QRH CHECKLIST COMPLETED. NORMAL LANDING WITHOUT AC PWR.  INVESTIGATION/ACTION TROUBLESHOOTING IDENTIFIED THE FAULT TO BE BUSS BARS P/N 697070212 AND 697070213 ON BLADE NO 6. THE BUS BARS HAD APPARENTLY BEEN LOOSE AND IN CONTACT WITH EACH OTHER, THERE BY CAUSING A SHORT BETWEEN THE PHASES OF AC POWER.
